Some inequalities of Čebyšev type for functions of operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Čebyšev type for functions of operators in Hilbert spaces. Sarajevo Journal of Mathematics, 10 (2). 221 - 235. ISSN 1840-0655

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30491
DOI https://doi.org/10.5644/SJM.10.2.08
Official URL http://www.anubih.ba/Journals/vol.10,no-2,y14/08Dr...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Čebyšev functional; monotonicity; selfadjoint operator; functions of operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login